# SDR AU990132

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM565A1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustor
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE HIGH PRESSURE TURBINE BLADE CONTAINED IMPACT DAMAGE AND MISSING MATERIAL.  ONE FUEL NOZZLE FOUND CHAFED (FRETTING WEAR ON THE NOZZLE STEM).  LARGE AMOUNTS OF MATERIAL MISSING FROM THECOMBUSTOR OUTER COWL.
